MathSciNet Relay Station
MathSciNet bibliographic data
MR1631092 60E05 (62E10)
Cuculescu, Ioan; Theodorescu, Radu Multiplicative strong unimodality. Aust. N. Z. J. Stat. 40 (1998), no. 2, 205–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement